# SDR 0601163245

- Difficulty date: May 31, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 41,920 hours, 18,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3121454
- Condition: Discharged
- Location: Cabin
- Part time: 42,156 hours
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTING REPORTED INOP BY FLIGHT ATTENDANT.  REPLACED LEFT AND RIGHT SIDE OVERWING EMERGENCY POWER SUPPLIES.  OPS CHECK OK.
